Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

What causes suddend numbness and sweating in the body?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
Question
A month ago and I feel lightly in my feet and I feel that I began to lose my sense of my body and the presence of sweating in the hands, as well as in the cooler sides. Currently used medication for hypertension (enlarged veins) and medicine for Klestrul 8 years ago with the general weakness in the body. What do you advise me note that the last analysis sugar - Clisarol - hemoglobin-CBC are all good
Posted Sat, 25 Jan 2014 in Brain and Spine
 
 
Answered by Dr. Vaibhav Gandhi 1 hour later
Brief Answer: Hormonal imbalance like hypothyroidism Detailed Answer: Hello, I have studied your case. Hormonal imbalance like hypothyroidism leads to similar symptoms of numbness and sweating .So checks your thyroid hormone level. Vascular obstruction can lead to numbness and cold feeling I will advice for MRI spine and EMG-NCV [nerve conduction] study and colour Doppler. There is also possibility of peripheral neuropathy which can be age related, in peripheral neuropathy there is numbness. Till time some medication like methylcobalamine. You may consult physiotherapist for guidance. He may start TENS, or muscle stimulation which is helpful in your case. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Take care.
Above answer was peer-reviewed by
 
Follow-up: What causes suddend numbness and sweating in the body? 1 hour later
Good analysis of the thyroid gland, is of concern and fear that relationship
 
 
Answered by Dr. Vaibhav Gandhi 16 hours later
Brief Answer: let me know the test reports Detailed Answer: Hi , Let me know your blood reports once you check them. Wishing you good health. Take care
Above answer was peer-reviewed by
 
Follow-up: What causes suddend numbness and sweating in the body? 2 hours later
TSH 1.52 Free T3 3.52 Free T4 17.91 WBC 5.7 RBC 6.2 Hemoglobin 15.2 HCT 48.2 MCV 77.7% MCH 24.6% MCHC 31.6% Platelets count 189 Neutrophil 36 Lymphocyte 49 Monocytes 11 Eosinophil 2 Basophils 2 Blood sugar (fasting) 106 Serum cholesterol 178 Trigly-cerides 68 HDL 43 LDL 121 I am taken now 2 medicines 1-lotevan 5/160 for blood presure( from 2month) 2-lescol xl 80 for chelstrol (8 years a go). Of current symptoms also feeling sleepy always, despite a good sleep and a full body pain and a sense of this as soon as the mother of haptic one felt any pain. Is it a large number of organic or fear? And what do you recommend I tired a lot, Dr. Knowing that I played sports on a regular basis Walking for 45-60 minutes a day.
 
 
Answered by Dr. Vaibhav Gandhi 26 hours later
Brief Answer: Are you taking lescol xl 80 now also Detailed Answer: Hello again Your blood tests are with in normal limits. Are you taking lescol xl 80 now also? It may be reason of pain. As your blood tests are normal reason for your symptoms can be due to fear. Continue your sports and walking. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Take care.
Above answer was peer-reviewed by
 
Follow-up: What causes suddend numbness and sweating in the body? 46 minutes later
Yes, but not daily - on taking medication and the next day, and so do not take . How is analysis that I sent?Is there any relationship with the stomach?
 
 
Answered by Dr. Vaibhav Gandhi 26 hours later
Brief Answer: statins are known for there side effects Detailed Answer: Hello, I have studied your case. lescol xl 80 contents statins which are known for there side effects of muscle pain ,so you can hold these medication for some days and see for the change of pain. Your thyroid profile is normal, haemoglobin is good ,neutrophils are low and lymphocytes are high indicating low immunity with possibility of underlying infection.ESR and CRP test will help us more to see for any chronic infection.cholestrol are near normal. This may not be stomach related, but if ESR and CRP are raised then cause of infection need to be searched which may be originating from stomach. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. If you find this answer helpful do not forget to rate this answer at end of discussion. Wishing you good health. Take care
Above answer was peer-reviewed by
 
Follow-up: What causes suddend numbness and sweating in the body? 21 hours later
Been tested to work Vtmamin D, B-12 and the results are:  D 6.7 Vitamin B-12 = 282 Solution has been taking vitamin D 450,000 IU, but the pain still - do you expect that this mother of vitamin D deficiency and what do you recommend that I took note of the physiotherapy sessions.
 
 
Answered by Dr. Vaibhav Gandhi 1 hour later
Brief Answer: You are having severe vit D deficiency. Detailed Answer: Hello again, You are having severe vit D deficiency and you may need to repeat supplement. You may need 2 more doses at interval of 4 weeks. Effect of this dose of vitaminD will take 2 to 3 week’s time to show results. It may not be only reason of your pain, as I already said medicine statins causes chronic muscle pain. Physiotherapy sessions may help to reduce pain, so I advise to take physiotherapy. ESR and CRP test will help us more to see for any chronic infection. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. If you find this answer helpful do not forget to rate this answer at end of discussion. Wishing you good health. Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
Medical Procedures
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor